RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 130, Number 3, Pages 508–528 (Mi tmf316)  

A Representation of Virial Coefficients That Avoids the Asymptotic Catastrophe

G. I. Kalmykov

P. N. Lebedev Physical Institute, Russian Academy of Sciences

Abstract: We investigate the notion of an asymptotic catastrophe in representations of Mayer coefficients. The manifestations of the catastrophe and its formal definition are given. The significance of the definition introduced for an asymptotic catastrophe is clarified. Virial-coefficient representations that are free of the asymptotic catastrophe phenomenon are given. Sets of labeled graphs (blocks) nonseparable in the Harary sense are expanded into classes labeled by cycle ensembles satisfying specific conditions, and the representations are based on these expansions. These cycle ensembles are called frame cycle ensembles. The same classes can be labeled by special blocks, which are called frames. The frames are brought into one-to-one correspondence with the frame cycle ensembles. In the block classification, frames play a role similar to the role of trees in the tree classification of connected labeled graphs. A tree classification of frame cycle ensembles is introduced. We prove that the described virial-coefficient representations are free of the asymptotic catastrophe phenomenon.

DOI: https://doi.org/10.4213/tmf316

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 130:3, 432–447

Bibliographic databases:

Received: 22.01.2001
Revised: 25.07.2001

Citation: G. I. Kalmykov, “A Representation of Virial Coefficients That Avoids the Asymptotic Catastrophe”, TMF, 130:3 (2002), 508–528; Theoret. and Math. Phys., 130:3 (2002), 432–447

Citation in format AMSBIB
\Bibitem{Kal02}
\by G.~I.~Kalmykov
\paper A~Representation of Virial Coefficients That Avoids the Asymptotic Catastrophe
\jour TMF
\yr 2002
\vol 130
\issue 3
\pages 508--528
\mathnet{http://mi.mathnet.ru/tmf316}
\crossref{https://doi.org/10.4213/tmf316}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1920479}
\zmath{https://zbmath.org/?q=an:1035.82003}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 130
\issue 3
\pages 432--447
\crossref{https://doi.org/10.1023/A:1014775124868}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175360600010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf316
  • https://doi.org/10.4213/tmf316
  • http://mi.mathnet.ru/eng/tmf/v130/i3/p508

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:161
    Full text:64
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019